Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Julij A. Dubinskij
Title: Sobolev spaces of infinite order and differential equations
Additional book information: B. G. Teubner, Leipzig, and D. Reidel, Dordrecht, Boston, Lancaster, and Tokyo, 1986, 161 pp., $48.00. ISBN 90-277-2147-5.

References [Enhancements On Off] (What's this?)

  • 1. S. L. Sobolev, Applications of functional analysis in mathematical physics, Amer. Math. Soc., Providence, R. I., 1963 (transl. from Russian: Izdat. Leningrad Gos. Univ., Leningrad, 1950). MR 29 #2674 MR 165337
  • 2. S. L. Sobolev, Introduction to the theory of cubature formulae, "Nauka", Moscow, 1974. (Russian) MR 57 #18037 MR 478560
  • 3. S. M. Nikol'skii, Approximation of functions of several variables and imbedding theorems, Springer-Verlag, Berlin, Heidelberg, New York, 1975 (transl. from Russian: "Nauka", Moscow, 1969, 1977). MR 46 #9714
  • 4. O. V. Besov, V. P. Il'in and S. M. Nikol'skii, Integral representations of functions and embedding theorems, Vols. 1 and 2, Scripta Series in Math., V. H. Winston & Sons, Washington, D. C., and Halsted Press, New York, Toronto, London, 1978 and 1979 (transl. from Russian: "Nauka", Moscow, 1975). MR 80f:46030a, b MR 430771
  • 5. S. Agmon, Lectures on elliptic boundary value problems, D. Van Nostrand Co., Princeton, Toronto, London, 1965. MR 31 #2504 MR 178246
  • 6. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Masson, Paris, and Academia, Prague, 1967. MR 37 #3168 MR 227584
  • 7. R. A. Adams, Sobolev spaces, Pure and Applied Math., vol. 65, Academic Press, New York, London, 1975. MR 56 #9247 MR 450957
  • 8. V. G. Maz'ja, Sobolev spaces, Springer Series in Soviet Math., Springer-Verlag, Berlin and New York, 1985. MR 87g:46056 MR 817985
  • 9. A. Kufner, O. John and S. Fučík, Function spaces, Academia, Prague, and Noordhoff, Leyden, 1977. MR 58 #2189 MR 482102
  • 10. H. Triebel, Fourier analysis and function spaces, Teubner-Texte zur. Math., vol. 7, Teubner-Verlag, Leipzig, 1977. MR 493311
  • 11. H. Triebel, Spaces of Besov-Hardy-Sobolev type, Teubner-Texte zur. Math., vol. 15, Teubner-Verlag, Leipzig, 1978. MR 82g:46071 MR 581907
  • 12. H. Triebel, Interpolation theory, function spaces, differential operators, North-Holland Math. Library 18, North-Holland, Amsterdam, New York and VEB Deutscher Verlag, Berlin 1978. MR 80i:46032a, b MR 503903
  • 13. H.-J. Schmeisser and H. Triebel, Topics in Fourier analysis and function spaces, Geest & Portig, Leipzig, and Wiley, Chichester, 1987. MR 900143
  • 14. A. Kufner, Weighted Sobolev spaces, Teubner-Texte zur Mathematik, vol. 31, Teubner-Verlag, Leipzig, 1980 (2nd ed.: Wiley, Chichester 1985). MR 84e:46029 MR 664599
  • 15. Chan Dyk Van, Nonlinear differential equations and infinite order function spaces, Beloruss, L. Gos. Univ., Minsk, 1983. (Russian) MR 86f:46032 MR 718301
  • 16. Nonlinear analysis, function spaces and applications, Proc. Spring School (S. Fučík and A. Kufner, eds. ), Teubner-Texte zur Math., vol. 19, Teubner-Verlag, Leipzig, 1979. MR 81e:46001 MR 578906

Review Information:

Reviewer: Alois Kufner
Journal: Bull. Amer. Math. Soc. 19 (1988), 352-355
DOI: https://doi.org/10.1090/S0273-0979-1988-15673-X
American Mathematical Society